잠시만 기다려 주세요. 로딩중입니다.

용량 보정 후 투여한 이소니아지드에 의해 노인에서 발생한 경련과 산증 1례

A Case of Seizure and Metabolic Acidosis Due to Renal Adjustment Dosage of Isoniazid in an Elderly Woman

고신대학교 의과대학 학술지 2014년 29권 1호 p.63 ~ 68
신영신, 심은희, 여창우, 강진두, 김지연, 박선자,
소속 상세정보
신영신 ( Shin Young-Shin ) - 대동병원 내과
심은희 ( Sim Eun-Hee ) - 대동병원 내과
여창우 ( Yeo Chang-Woo ) - 대동병원 내과
강진두 ( Kang Jin-Du ) - 대동병원 내과
김지연 ( Kim Ji-Yeon ) - 대동병원 내과
박선자 ( Park Seun-Ja ) - 고신대학교 의과대학 내과학교실

Abstract


Isoniazid is one of the most commonly used antituberculosis drug. Acute into xication is characterized by repetitious convulsions, high anion gap metabolic a cidosis and coma. The basis of theraphy consists of parental pyridoxine admi nistration in a dose equivalent to that of isoniazid ingested. Here we present a case of seizure and metabolic acidosis due to only renal adjustment dosage of Isoniazid in an elderly woman.

키워드

Isoniazid; Metabolic acidosis; Pyridoxine; Seizure

원문 및 링크아웃 정보

 

등재저널 정보

KCI